| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and verified the reported issue.The stryker fsr replaced the device's main keypad to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker for preventive maintenance.Upon inspection, stryker observed that the on/off power button was intermittently unresponsive.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.